# SDR 2007FA0000237

- Difficulty date: March 1, 2007
- Submitted: March 20, 2007
- Operation: General aviation
- Aircraft: N200VC
- Make and model: Beech 300BEECH
- Aircraft serial: FL316
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 02128H5733
- Condition: Cracked
- Location: Cockpit
- Part time: 728 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT AN ALTITUDE OF 17,000 FT OAT -6 DEGREES C, THE RT WINDSHIELD CRACKED FROM THE CENTER OB FROM THE TOP TO THE BOTTOM ABOUT 2 INCHES OB ON THE OUTER PANE.  RETURNED TO THE DEPARTING AIRPORT WITHOUT ANY PROBLEMS.  WINDSHIELD WAS REPLACED AND NO KNOWN CAUSE FOR THE WINDSHIELD TO CRACK. (K)
